Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 24, NWS Milwaukee, WI

June 5, 2008Jefferson County, Walworth County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2008, 6:11 AM CDT for Jefferson County, Walworth County, Waukesha County, Wisconsin. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 6:11 AM CDT (11:11 UTC)
Expired
Jun 5, 2008, 7:15 AM CDT
In force
64 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Jefferson County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 5 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 6:20 AM CDTHAIL 0.882 S Fort Atkinson, WIIN THE VICINITY OF HACKBARTH ROAD ON THE SOUTH SIDE OF FORT ATKINSON. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:59 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 051111
SVRMKX
WIC055-127-133-051215-
/O.NEW.KMKX.SV.W.0024.080605T1111Z-080605T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 AM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 715 AM CDT

* AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF FORT ATKINSON...OR NEAR MILTON...AND MOVING NORTHEAST
  AT 47 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALMYRA BY 625 AM CDT...
  DOUSMAN BY 635 AM CDT...
  NORTH PRAIRIE BY 640 AM CDT...
  WALES AND DELAFIELD BY 645 AM CDT...
  DOWNTOWN WAUKESHA BY 650 AM CDT...
  PEWAUKEE AND SUSSEX BY 655 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8830 4283 8831 4277 8877 4284 8878
      4285 8889 4294 8902 4295 8901 4319 8853
      4320 8807 4287 8807
TIME...MOT...LOC 1111Z 246DEG 41KT 4288 8884

$$

CRAVEN
5 follow-up statements
000 
WWUS53 KMKX 051120
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
619 AM CDT THU JUN 5 2008

WIC055-127-133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-JEFFERSON WI-WALWORTH WI-
619 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN WALWORTH...SOUTHEASTERN JEFFERSON AND WAUKESHA
COUNTIES...

AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF 
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OCONOMOWOC TO FORT 
ATKINSON TO 20 MILES SOUTHWEST OF WHITEWATER...MOVING NORTHEAST AT 
48 MPH. 

THE LARGEST HAIL POTENTIAL WILL BE OVER SOUTHERN JEFFERSON 
AND WESTERN WAUKESHA COUNTIES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MAPLETON...STONE BANK...ROME AND HEBRON BY 625 AM CDT...
  NORTH LAKE...SULLIVAN AND OCONOMOWOC LAKE BY 630 AM CDT...
  NORTH LAKE AND PALMYRA BY 635 AM CDT...
  NWS SULLIVAN/MILWAUKEE BY 640 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8830 4283 8831 4277 8877 4284 8878
      4285 8889 4294 8902 4295 8901 4319 8853
      4320 8807 4287 8807
TIME...MOT...LOC 1119Z 237DEG 41KT 4311 8850 4289 8879
          4260 8887

$$

BORGHOFF
000 
WWUS53 KMKX 051131
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 AM CDT THU JUN 5 2008

WIC055-127-133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-JEFFERSON WI-WALWORTH WI-
631 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN WALWORTH...EASTERN JEFFERSON AND WAUKESHA COUNTIES...

AT 629 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SUSSEX TO PALMYRA TO LA 
GRANGE TO 14 MILES SOUTH OF LA GRANGE...MOVING EAST AT 59 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TROY CENTER...GENESEE...GENESEE DEPOT AND DOWNTOWN WAUKESHA BY 640
  AM CDT...
  WAUKESHA AIRPORT...MUKWONAGO AND BUTLER BY 645 AM CDT...
  ELM GROVE BY 650 AM CDT...
  NEW BERLIN BY 655 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8807 4277 8877 4284 8878 4285 8882
      4302 8887 4319 8853 4320 8807 4297 8807
      4297 8808
TIME...MOT...LOC 1131Z 251DEG 51KT 4316 8819 4292 8850
          4278 8860 4261 8858

$$

BORGHOFF
000 
WWUS53 KMKX 051151
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
649 AM CDT THU JUN 5 2008

WIC055-051159-
/O.CAN.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
JEFFERSON WI-
649 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE 
PUSHED EAST...THEREFORE THE WARNING IS CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8807 4277 8877 4283 8878 4284 8877
      4284 8859 4285 8854 4319 8854 4320 8807
      4297 8808
TIME...MOT...LOC 1149Z 249DEG 35KT 4322 8794 4298 8826
          4284 8839 4264 8840

$$

WIC127-133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-WALWORTH WI-
649 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN WALWORTH AND WAUKESHA COUNTIES...

AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM MEQUON TO DOWNTOWN WAUKESHA TO EAST TROY TO LAKE 
GENEVA...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MUKWONAGO BY 655 AM CDT...
  ELM GROVE BY 700 AM CDT...
  NEW BERLIN AND BIG BEND BY 705 AM CDT...
  MUSKEGO BY 710 AM CDT...

THIS LINE OF STORMS SEEMS TO BE ON A WEAKENING TREND...THEREFORE A 
WARNING FOR MILWAUKEE COUNTY IS NOT CURRENTLY ANTICIPATED. RESIDENTS 
OF MILWAUKEE COUNTY CAN STILL EXPECT WIND GUSTS TO 45 OR 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8807 4277 8877 4283 8878 4284 8877
      4284 8859 4285 8854 4319 8854 4320 8807
      4297 8808
TIME...MOT...LOC 1149Z 249DEG 35KT 4322 8794 4298 8826
          4284 8839 4264 8840

$$

BORGHOFF
000 
WWUS53 KMKX 051205
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 AM CDT THU JUN 5 2008

WIC127-051215-
/O.CAN.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WALWORTH WI-
705 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WALWORTH COUNTY IS
CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE 
PUSHED EAST...THEREFORE THE WARNING IS CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8807 4284 8826 4286 8843 4302 8834
      4319 8818 4320 8808 4317 8807 4297 8808
TIME...MOT...LOC 1205Z 255DEG 41KT 4311 8801 4287 8821

$$

WIC133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-
705 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN WAUKESHA COUNTY...

AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROOKFIELD TO MUKWONAGO...OR ALONG A LINE EXTENDING
FROM WAUWATOSA TO MUKWONAGO...MOVING EAST AT 48 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MUSKEGO BY 710 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8807 4284 8826 4286 8843 4302 8834
      4319 8818 4320 8808 4317 8807 4297 8808
TIME...MOT...LOC 1205Z 255DEG 41KT 4311 8801 4287 8821

$$

BORGHOFF
000 
WWUS53 KMKX 051210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 AM CDT THU JUN 5 2008

WIC133-051219-
/O.EXP.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-
709 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUKESHA COUNTY WILL
EXPIRE AT 715 AM CDT...

THE LINE OF SEVERE THUNDERSTORMS HAS WEAKENED...THEREFORE THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 715 AM. THERE IS 
STILL THE POTENTIAL FOR WIND GUSTS AROUND 45 MPH AS THIS LINE 
CONTINUES TO PUSH EAST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8807 4284 8826 4286 8843 4302 8834
      4319 8818 4320 8808 4317 8807 4297 8808
TIME...MOT...LOC 1209Z 255DEG 41KT 4312 8795 4288 8815

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:57 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 5, 4:57 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 AM CDT THU JUN 5 2008

.SHORT TERM...850-700 MB WAA TRIGGERING CURRENT MCS OVER IA AND
WI WITH MUCAPE OF 1000-2000 J/KG BEING RELEASED. WET MICROBURSTS
AND ISOLD BRIEF TORNDOES ARE POSSIBLE WITH ANY EMBEDDED
SUPERCELLS.

OTHERWISE SHARP POLAR TROUGH OVER THE GREAT BASIN WILL MOVE INTO
THE HIGH PLAINS BY THIS EVENING WHILE STRONG LOW PRESSURE DEVELOPS
NWD INTO NRN NE AND TO WRN MN OR THE ERN DAKOTAS BY 12Z FRI. THE
WARM FRONT WILL MOVE NORTH THROUGH SRN WI LATE THIS AM...THEREBY
ENDING THE DENSE FOG OVER ERN WI. A LAKE BREEZE WILL DEVELOP BUT
REMAIN FAIRLY CLOSE TO THE LAKESHORE. EXPECT TEMPS TO WARM INTO
THE 80S WITH THE WARM FRONTAL PASSAGE INCLUDING SOME BREAKS IN
THE CLOUD COVER. CAPPING WILL THEN SET IN THROUGH TNT SO BELIEVE
MAJORITY OF NEW STORM DEVELOPMENT AND SEVERE POTENTIAL WILL REMAIN
TO THE NORTH AND WEST WHERE CAPPING WILL BE WEAKER AND ORGANIZED
LIFT WILL BE PRESENT. TEMPS TO REMAIN NEAR 70 TNT WITHIN A WARM
AND HUMID AIRMASS AND SOME WIND/MIXING.

BY FRI THE LOW WILL BE OCCLUDED AND LIFTING DUE NORTH INTO FAR WRN
ONTARIO CANADA. THE COLD FRONT LIFTS NWD WITH THE LOW BUT A SFC
TROUGH EXTENDING FROM THE LOW WILL SHIFT EWD THROUGH WI IN THE
AFTERNOON. IN ADDITION A VORTICITY MAXIMUM WITHIN FAST SWLY FLOW
ALOFT WILL APPROACH DURING THE AFTERNOON. THE OVERALL LIFT WITH
THE SFC TROUGH AND UPPER WAVE IS WEAK BUT CAPPING IS AS WELL SO
WENT WITH LIKELY POPS. MLCAPES OF 2000 J/KG OR GREATER AND 0-6 KM
BULK SHEAR OF 50-60 KTS WILL BE PRESENT SO WILL MENTION SEVERE
WORDING. SUPERCELLS AND/OR LINE SEGMENTS ARE EXPECTED.

&&

.AVIATION...

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ052-059-
     060-065-066-071-072.

LM...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR LMZ643>646.

&&

SHORT/LONG TERM...20
AVIATION/MARINE...09
Hazardous weather outlook, Jun 4, 5:50 PM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT WED JUN 4 2008

WIZ046-047-051-052-056>060-062>072-051200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
550 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT FOR MILWAUKEE...RACINE AND
KENOSHA...OZAUKEE...SHEBOYGAN...WASHINGTON AND WAUKESHA COUNTIES.
THERE IS A CHANCE OF THUNDERSTORMS...ESPECIALLY AFTER MIDNIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE DENSE FOG ADVISORY WILL REMAIN IN EFFECT UNTIL 8 AM. THERE IS A
CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT...AND AGAIN
SATURDAY NIGHT THROUGH MONDAY. SOME STORMS MAY BE SEVERE FRIDAY AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION PROBABLY WILL NOT BE NEEDED TONIGHT.

LMZ643>646-051200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
550 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT.

THERE IS A CHANCE OF THUNDERSTORMS LATER TONIGHT. THERE IS ALSO A
SLIGHT RISK OF SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE DENSE FOG ADVISORY WILL REMAIN IN EFFECT UNTIL 8 AM.

INCREASING SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA FRIDAY THROUGH FRIDAY EVENING.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY
NIGHT...AND AGAIN SATURDAY NIGHT THROUGH MONDAY. SOME STORMS MAY BE
SEVERE FRIDAY AND FRIDAY NIGHT.

DAVIS
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:20 AM CDTSevere Thunderstorm WarningMKXDane25 min
Jun 5, 5:41 AM CDTSevere Thunderstorm WarningMKXDane27 min
Jun 5, 5:54 AM CDTSevere Thunderstorm WarningMKXGreen, Rock51 min
Jun 5, 6:25 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth50 min
Jun 5, 6:27 AM CDTAreal Flood AdvisoryMKXColumbia, Dane, Iowa, Sauk3 hr
Jun 5, 6:36 AM CDTSpecial Marine WarningMKX114 min
Jun 5, 7:42 AM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha4 hr
Jun 5, 8:09 AM CDTSevere Thunderstorm WarningMKXKenosha, Walworth42 min
Jun 5, 8:11 AM CDTSpecial Marine WarningMKX94 min
Jun 5, 6:55 PM CDTRiver Flood WarningMKXGreen, Rock14 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.